International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 895243 | https://doi.org/10.1155/S1048953398000136

Doncho S. Donchev, "A system of functional-differential equations associated with the optimal detection problem for jump-times of a Poisson process", International Journal of Stochastic Analysis, vol. 11, Article ID 895243, 14 pages, 1998. https://doi.org/10.1155/S1048953398000136

A system of functional-differential equations associated with the optimal detection problem for jump-times of a Poisson process

Received01 Mar 1996
Revised01 Dec 1996

Abstract

The value function in the optimal detection problem for jump-times of a Poisson process satisfies a special system of functional-differential equations. In this paper, we investigate the system and prove the existence and uniqueness of its solution.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads240
Citations